# SDR CA120118010

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,861 hours
- Engine: Ge CF343A1
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Part number: 50034001
- Condition: Broken
- Location: Pitot
- Part time: 36,854 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  AIRSPEED INDICATOR SHOWS +450 KTS WHILE MAIN SHOWING 250 , INCREASES EXPTENTIALLY AS AIRSPEED INCREASES  2. FOUND STBY PITIOT DRAIN CRACKED AND BROKEN.  3 .REPLACED STBY PITOT DRAIN (P/N 50034-001)  THE NR 3 STATIC - PRESSURE SYSTEM HAS BEEN INSPECTED  TESTED STBY AIRSPEED - ALTITUDE INDICATOR TO 20,000 FT AND 250 IAS.
